# SDR HALA2018060400276

- Difficulty date: June 2, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 34,840 hours, 5,544 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE MINOR FAULT ECAM ILLUMINATED DURING LANDING.  PERFORMED AN OP CHECK IAW TSM 73-21-71-810-863-A.  NO FAULTS NOTED.  MESSAGE CLEARED. OK FOR SERVICE.
